Last reply 9 months ago
Acne problems?

Hi there,
I have a rather unusual question. Is it possible that MS causes acne problems to my face?
It’s really annoying and it got worse while changing therapies. I mention I was on Rebif and now on Gilenya.
These little pills seem to have weird side effects 😐
Thanks for taking the time to read.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
9 months ago

@polinezia1 , it is possible for Gilenya to cause this problem. The Gilenya suppresses your immune system, so leaves you a bit more vulnerable to these infections.

Have a word with your medical team about it.


deeaxe
9 months ago

yes. gilenya has made me break out all over. i was prescribed a very intense cream for it.


polinezia1
9 months ago

@stumbler will definitely do. The explanation makes perfect sense, also thought about it


polinezia1
9 months ago

@deeaxe could you point me maybe to what sort of cream are you using and if it helps 😁


deeaxe
9 months ago

@polinezia1 it’s called benzaclin. it requires a prescription…at least in canada it does.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.